CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Social Optima in Robust Mean Field LQG Control: From Finite to Infinite Horizon 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2021, 卷号: 66, 期号: 4, 页码: 1529-1544
Authors:  Wang, Bing-Chang;  Huang, Jianhui;  Zhang, Ji-Feng
Favorite  |  View/Download:8/0  |  Submit date:2021/06/01
Mathematical model  Games  Robustness  Uncertainty  Optimal control  Stochastic processes  Differential equations  Forward-backward stochastic differential equation (FBSDE)  linear quadratic optimal control  mean field control  model uncertainty  social functional variation  
Mean field linear-quadratic control: Uniform stabilization and social optimality 期刊论文
AUTOMATICA, 2020, 卷号: 121, 页码: 14
Authors:  Wang, Bing-Chang;  Zhang, Huanshui;  Zhang, Ji-Feng
Favorite  |  View/Download:10/0  |  Submit date:2021/01/14
Mean field game  Variational analysis  Stabilization control  FBSDE  Riccati equation  
SOCIAL OPTIMA IN MEAN FIELD LINEAR-QUADRATIC-GAUSSIAN MODELS WITH MARKOV JUMP PARAMETERS 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2017, 卷号: 55, 期号: 1, 页码: 429-456
Authors:  Wang, Bing-Chang;  Zhang, Ji-Feng
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
mean field model  team decision problem  social optimum  LQG control  Markov jump parameter  
Distributed dynamic consensus under quantized communication data 期刊论文
INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2015, 卷号: 25, 期号: 11, 页码: 1704-1720
Authors:  Zhang, Qiang;  Wang, Bing-Chang;  Zhang, Ji-Feng
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
multi-agent systems  dynamic consensus  distributed estimation  quantized data  
Local asymptotics of a Markov modulated random walk with heavy-tailed increments 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 9, 页码: 1843-1854
Authors:  Wang, Bing Chang;  Liu, Yuan Yuan
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
Markov modulated random walk  local asymptotics  long-tailed distributions  subexponential distributions  Wiener-Hopf factorization  
Androgen Receptor CAG Repeat Length and Risk of Biliary Tract Cancer and Stones 期刊论文
CANCER EPIDEMIOLOGY BIOMARKERS & PREVENTION, 2010, 卷号: 19, 期号: 3, 页码: 787-793
Authors:  Meyer, Tamra E.;  O'Brien, Thomas G.;  Andreotti, Gabriella;  Yu, Kai;  Li, Qizhai;  Gao, Yu-Tang;  Rashid, Asif;  Shen, Ming-Chang;  Wang, Bing-Sheng;  Han, Tian-Quan;  Zhang, Bai-He;  Niwa, Shelley;  Fraumeni, Joseph F., Jr.;  Hsing, Ann W.
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
关于马尔可夫更新定理的若干局部渐近结果 期刊论文
应用数学, 2010, 卷号: 000, 期号: 002, 页码: 237
Authors:  王炳昌;  董海玲
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
关于马尔可夫更新测度的一个局部等价式 期刊论文
应用数学, 2009, 卷号: 000, 期号: 003, 页码: 485
Authors:  王炳昌;  董海玲;  陈秀丽
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
非平衡拓扑和随机干扰情形下多自主体系统的趋同条件 期刊论文
系统科学与数学, 2009, 卷号: 000, 期号: 010, 页码: 1353
Authors:  王炳昌;  张纪峰
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
用tvd及mmb方法模拟理想非线性色谱过程 期刊论文
计算物理, 1995, 卷号: 12, 期号: 2, 页码: 174
Authors:  王际达;  杨树礼;  林炳昌
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10